my father had a liver transplant a year ago and is all fit till now.but now his liver enzymes,sgpt etc are elevated.
lets suppose if it is hcv reccurance so wat should be done now?
kindly help me sir.
it wouldnt be unusual if the HCV has come back. Its more the exception than the rule. as long as its not severe, which a liver biopsy which show, we can wait things out until better treatments are studies and available.
sir thanku so much for your reply.
let me make the picture a bit more clear to u and ask for your opinion then.my father is a post liver transplant patient. almost an year has pased .Now along with all he has got renal impairment problem. His cretanine is almost 1.4 or around. My question is that should he continue his TACROLIMUS tablets or should switch to some other tablets which are safe for kidneys?
Secondly , in my sorrounding there is an opinion that lowering the TACROLIMUS dose also let the liver enzymes to increase? Do you favour such opinions as my father has lowered his tacrolimus dose to keep his kidneys safe?
Sir ,will wait for your kind reply.
mild creatinine elevations are not uncommon this long after transplantation. minimizing prograf is always best as long as it doesnt precipitate rejection. I think a liver biopsy would definitely tell us what is going on, so that if no rejection is seen the team would feel more comfortable in lowering the prograf dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.